# SDR SWAA081139

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 65,414 hours, 59,710 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 65C2579810
- Condition: Worn
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REPAIRED NR 1 TAB HINGE FITTING PER SWA EA.
